MathSciNet Relay Station
MathSciNet bibliographic data
MR818932 (87f:46123) 46L55 (46L40 47D05)
Bratteli, Ola; Evans, David E. Derivations tangential to compact groups: the nonabelian case. Proc. London Math. Soc. (3) 52 (1986), no. 2, 369–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement